i am now on day three,and i feel worse then before taking the medication. High anxiety, just feel awful like i am heavily medicated. I take 1/2 pill in morning and 1/2 at night. Also take prozac which wasnt helping either. How long will i feel like this? I just feel so out of it. Please help!
I took this a few months ago , I will tell you it take two weeks to start working. The feeling of be heavily medicated will also go away after you body starts to adjust
I didn't have much luck with it myself , may I ask why you are taking it ? do you have panic attacks ? Is this the first med you have tried ?
I am taking this for anxiety. I have been dealing with this since 2005 from effexor, celexa and now buspirone and prozac. Effexor and celexa both worked for a while, but since september nothing seems to be helping me. I am very scared as to why nothing is helping me anymore. How long will it take for me to feel like myself again. I couldnt go into work today because i felt so horrible.
Hello avO811. Yes it will. Your body is adjusting itself to the new drug. Its common, normal to be feeling the anxiety. It will ease up but it might take some more time. Buspirone is a drug that was created to help combat anxiety. The drug can take close to a months time to reach its full theraputic capability. Regards, pledge
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Jul 2011 • 5 answers
Posted 21 Mar 2012 • 1 answer
I have taken Prozac, Zoloft, cymbalta and lexapro they worked well for me except I have no sex life?
Posted 12 Oct 2015 • 2 answers
Posted 22 Apr 2016 • 2 answers
Posted 29 Jul 2016 • 2 answers